# SDR DALA2021052102828

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Cracked
- Location: Nr 7 Slat Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 DURING INSPECTION MAINTENANCE FOUND ONE DISBONDED AREA WAS FOUND ON LE SLAT 7 TRAILING EDGE WEDGE AT OSS 320.25 WITH 1.750" LENGTH AND 1.500" WIDTH AND REPAIRED PER SRM 51-70-10-2R AND SRM 57-43-02-2R10
